Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/43874
標題: (Informatica,16(1):037-044)Cryptanalysis of the Modified Remote Login Authentication Scheme Based on a Geometric Approach
作者: C. C. Chang
I. C. Lin
關鍵字: cryptography
remote login
出版社: Europe:Slovenian Society Informatika
URI: http://hdl.handle.net/11455/43874
Appears in Collections:資訊管理學系

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.